# SDR DXTA2022120175220

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 3,446 hours, 2,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER MAIN DOOR AND TOE KICK LIGHT UNDER 10 ILLUMINATED WITH SWITCH OFF AND BATTERIES DISCONNECTED.
